# SDR REXA2021112901022

- Difficulty date: November 22, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 42,019 hours, 32,423 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Fitting
- Part number: CC670180591
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED THE L/H WING AILERON BUSHING BORE AT WS 295.50 AND FOUND DAMAGE IN THE TOP CENTER OF THE INBD BUSHING BORE - REPAIRED LH AILERON BUSHING BORE AT WS 295.50 IAW MHIRJ REO 670-57-51-456 REV A DATED 2021-11-15 WVAC EMP STAMP # 776 MTC
